# SDR 2DYA20210511002

- Difficulty date: May 18, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 59,623 hours, 34,966 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID SMELL FROM AIR CONDITIONING WHEN ENGINES COME TO IDLE DURING DESCENT.   PERFORMED GVI ON AIR CONDITIONING SYSTEM PER AMM 05-51-56 AND ENGINE RUN UP, NO ODOR NOTED.  REF. B767 AMM 71-00-00 TEST# 3.
